|Authors:||Jovanović, Božidar||Affiliations:||Mathematical Institute of the Serbian Academy of Sciences and Arts||Title:||Some multidimensional integrable cases of nonholonomic rigid body dynamics||Journal:||Regular and Chaotic Dynamics||Volume:||8||Issue:||1||First page:||125||Last page:||132||Issue Date:||1-Jan-2003||ISSN:||1560-3547||DOI:||10.1070/RD2003v008n01ABEH000230||Abstract:||
In this paper we study the dynamics of the constrained n-dimensional rigid body (the Suslov problem). We give a review of known integrable cases in three dimensions and present their higher dimensional generalizations.
Show full item record
checked on Jul 16, 2023
checked on Aug 5, 2023
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.